International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 53 | Views: 129 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | Canada | Volume 8 Issue 12, December 2019


A Markov-Bernstein Type Inequality for Generalized Polynomial of Generalized Degree

K Kobindarajah [3]


Abstract: A Markov-Bernstein Type Inequality for Generalized Polynomial of Generalized Degree


Keywords: Large sieve, Generalized Polynomial, Arcs of the Circle


Edition: Volume 8 Issue 12, December 2019,


Pages: 1971 - 1974


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top